# SDR HALA2008112500875

- Difficulty date: November 25, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 26,087 hours, 5,013 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Part number: 066500070101
- Part serial: B03496
- Condition: Failed
- Location: Radar Altimeter
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPT RADAR ALTIMETER FAIL FLAG ILLUMINATED SEVERAL TIMES DURING GLT.  REMOVED AND REPLACED NR 1 RADIO ALTIMETER T/R UNIT GROUND CHECK OK PER AMM34-33-01.  TEST 30 PASSED ACFT REMAINS IN LAND 3 STATUS.
